UNIGE document Scientific Article
previous document  unige:10690  next document
add to browser collection
Title

On angles formed by $N$ points of the Euclidean and Hyperbolic planes

Authors
Published in Geombinatorics. 2008, vol. 17, no. 4, p. 157-165
Abstract We solve the problem of finding a sharp upper bound on the minimum angle formed by $N$ points in the Euclidean and Hyperbolic planes.
Identifiers
Full text
Article (111 Kb) - public document Free access
Structures
Citation
(ISO format)
JAUDON, Ghislain, PARLIER, Hugo. On angles formed by $N$ points of the Euclidean and Hyperbolic planes. In: Geombinatorics, 2008, vol. 17, n° 4, p. 157-165. https://archive-ouverte.unige.ch/unige:10690

205 hits

294 downloads

Update

Deposited on : 2010-08-10

Export document
Format :
Citation style :